# SDR RAIA00507015

- Difficulty date: July 22, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 21,177 hours, 19,993 cycles
- Engine: Garrtt TPE33114GR
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 6945059010
- Part serial: 00112
- Condition: Malfunctioned
- Location: Total Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT # 3663- RIC- LEFT HAND IEC FAULT. MAINTENANCE REMOVED AND REPLACED THE LEFT HAND TT2 SENSOR AND PERFORMED AN ENGINE RUN. OPS CHECKED GOOD.
